MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 6 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 6 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6721-0635
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is being performed in an attempt to identify the cause of the event.Should additional information become available it will be reported in a supplemental report.Catalog numbers and lot codes of other devices listed in this report: unknown 32 +0 biolox v40 head; unknown 32d liner; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.No possible cause or contributor for pain was reported to the rep.An accolade ii stem, biolox head, and a 32d poly liner were revised to restoration modular stem construct, femoral head, adm/mdm poly insert, and mdm liner.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
SIZE 6 ACCOLADE II 127 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10499242
Report Number0002249697-2020-01799
Device Sequence Number16884467
Product Code LPH
UDI-Device Identifier04546540669513
UDI-Public04546540669513
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6721-0635
Device Catalogue Number6721-0635
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight120